# SDR CALA2017041701035

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 73,503 hours, 8,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FLOOR ILLUMINATION DOES NOT ILLUMINATE AT MED 5R (SQUARE LIGHT ASSY LOCATED IN CEILING). RELAMPED AND TESTED OKAY REF AMM 33-51-00-501 INSPECTED EMERGENCY EXIT LIGHT AT DOOR (R5) TESTED GOOD REF MM 33-51-00-501.
